Rearrangements of functions, saddle points and uncountable families of steady configurations for a vortex

G. R. Burton University of Bath, Bath, England, UK

TBD mathscidoc:1701.331729

Acta Mathematica, 163, (1), 291-309, 1987.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{g.1987rearrangements,
  title={Rearrangements of functions, saddle points and uncountable families of steady configurations for a vortex},
  author={G. R. Burton},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313459920438},
  booktitle={Acta Mathematica},
  volume={163},
  number={1},
  pages={291-309},
  year={1987},
}
G. R. Burton. Rearrangements of functions, saddle points and uncountable families of steady configurations for a vortex. 1987. Vol. 163. In Acta Mathematica. pp.291-309. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313459920438.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved